# SDR ASMF201503010

- Difficulty date: February 24, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 45,869 hours, 16,505 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, A FUEL SPILLAGE IN THE LT TANK OCCURRED DUE TO THE SOV DID NOT CLOSE.  THE PLATFORM WAS CLEANED BY FIREMEN & MX PERSONNEL CLEANED THE SELECTOR & THE SOV WAS RESEATED & TESTED SEVERAL TIMES IAW MM 28-21-00, NO LEAKS WERE DETECTED & SOV WORKED CORRECT CONTINUING THE FUELING.
